# SDR YENA2022060600552

- Difficulty date: June 5, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 02215
- Aircraft time: 69,463 hours, 24,729 cycles
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1777MK3
- Part serial: SAD19006
- Condition: Failed
- Location: 720001-01-001-Rh
- Part time: 7,117 hours, 2,557 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1327, FLL-MBJ. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) ' ENG 2 COMPRESSOR VANE IN FLIGHT AND AFTER LANDING. DID NOT LAND OVERWEIGHT (145,200 #); REMOVED AND REPLACED 2.5 ACTUATOR R/H ENGIN.E IDLE LEAK CHECK OK AMM 75-31-42. SEE DEFECT 3371893-2 (PERFORMED SUCCESSFUL HIGH POWER RUN ENG #2, NO MESSAGES T THIS TIME. 71-00-00) FOR POWER ASSURANCES.'
